Abstract and Applied Analysis

Hankel Operators on the Weighted L P -Bergman Spaces with Exponential Type Weights

Hong Rae Cho and Jeong Wan Seo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We characterize the boundedness and compactness of the Hankel operator with conjugate analytic symbols on the weighted L P -Bergman spaces with exponential type weights.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 304867, 6 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Cho, Hong Rae; Seo, Jeong Wan. Hankel Operators on the Weighted ${L}^{P}$ -Bergman Spaces with Exponential Type Weights. Abstr. Appl. Anal. 2014 (2014), Article ID 304867, 6 pages. doi:10.1155/2014/304867. https://projecteuclid.org/euclid.aaa/1412273158

Export citation


  • D. H. Luecking, “Characterizations of certain classes of Hankel operators on the Bergman spaces of the unit disk,” Journal of Functional Analysis, vol. 110, no. 2, pp. 247–271, 1992.
  • P. Galanopoulos and J. Pau, “Hankel operators on large weighted Bergman spaces,” Annales Academiæ Scientiarum Fennicæ Mathematica, vol. 37, no. 2, pp. 635–648, 2012.
  • P. Lin and R. Rochberg, “Hankel operators on the weighted Bergman spaces with exponential type weights,” Integral Equations and Operator Theory, vol. 21, no. 4, pp. 460–483, 1995.
  • P. Lin and R. Rochberg, “Trace ideal criteria for Toeplitz and Hankel operators on the weighted Bergman spaces with exponential type weights,” Pacific Journal of Mathematics, vol. 173, no. 1, pp. 127–146, 1996.
  • H. Arroussi and J. Pau, “Reproducing kernel estimates, bounded projections and duality on large čommentComment on ref. [1?]: Please update the information of these references [1, 4?], if possible.weighted Bergman spaces,” http://arxiv.org/abs/1309.6072.
  • H. R. Cho and S. K. Han, “Exponentially weighted ${L}^{P}$-estimates for $\overline{\partial }$ on the unit disc,” Journal of Mathematical Analysis and Applications, vol. 404, no. 1, pp. 129–134, 2013.
  • H. R. Cho, S. K. Han, and I. Park, “Peak functions for Bergman spaces with exponential type weight on the unit disc,” preprint.
  • N. Marco, X. Massaneda, and J. Ortega-Cerdà, “Interpolating and sampling sequences for entire functions,” Geometric and Functional Analysis, vol. 13, no. 4, pp. 862–914, 2003. \endinput